Download this article
 Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
On Tamagawa numbers of CM tori

Pei-Xin Liang, Yasuhiro Oki, Hsin-Yi Yang and Chia-Fu Yu

Appendix: Jianing Li and Chia-Fu Yu

Vol. 18 (2024), No. 3, 583–629
Abstract

We investigate the problem of computing Tamagawa numbers of CM tori. This problem arises naturally from the problem of counting polarized abelian varieties with commutative endomorphism algebras over finite fields, and polarized CM abelian varieties and components of unitary Shimura varieties in the works of Achter, Altug, Garcia and Gordon and of Guo, Sheu and Yu, respectively. We make a systematic study on Galois cohomology groups in a more general setting and compute the Tamagawa numbers of CM tori associated to various Galois CM fields. Furthermore, we show that every (positive or negative) power of 2 is the Tamagawa number of a CM tori, proving the analogous conjecture of Ono for CM tori.

Keywords
CM algebraic tori, Tamagawa numbers
Mathematical Subject Classification
Primary: 14K22
Secondary: 11R29
Milestones
Received: 30 September 2022
Revised: 5 March 2023
Accepted: 13 May 2023
Published: 16 February 2024
Authors
Pei-Xin Liang
National Tsing Hua University
Taipei
Taiwan
Yasuhiro Oki
Hokkaido University
Sapporo
Japan
Hsin-Yi Yang
Utrecht University
Utrecht
Netherlands
Chia-Fu Yu
Institute of Mathematics
Academia Sinica and NCTS
Taipei
Taiwan
Jianing Li
Shandong University
Qingdao Campus
Qingdao
China
Chia-Fu Yu
Institute of Mathematics
Academia Sinica and NCTS
Taipei
Taiwan

Open Access made possible by participating institutions via Subscribe to Open.